An American Addiction Centers Resource

New to the DrugAbuse.com Forums?Join or

Suboxone withdrawal

Discussion in 'Withdrawal Symptoms' started by Catherine93, Jan 7, 2018.

  1. Catherine93

    Catherine93 Member

  2. Catherine93

    Catherine93 Member

    Been 3 years now...I think a lot of this has succumb to anxiety and just working thru my new self over the years. I def am getting better.. its a hell of a drug. If I had ever known the side effects I would never I let a Dr put me on it.. I took well over 1 a day.. for many more years than you so you can imagine what HELL I have been thru..but it is possible if you want too... best to you
    True concern likes this.
  3. True concern

    True concern Moderator

    @Catherine93 I hope you speak to @Onceaddicted77 as well as @Joshstillclean but very caring very educated with suboxone @Onceaddicted77 actually tapered himself off suboxone after being on I believe the ceiling dose for 8 year's, I truly believe he could offer some great insight, but in the mean time
    Stay Strong and God Bless we are all rooting for you my friend
    Catherine93 likes this.
  4. True concern

    True concern Moderator

    I just realized this thread has seen zero messages in over 6 month's but was brought back to active through 1 new user(Welcome)and 1 who has been the last to post on this thread in may 2019....Its good to see you Catherine. I wonder if it's the Catherine who loves collecting rock's?
  5. Catherine93

    Catherine93 Member

  6. Catherine93

    Catherine93 Member

    Thank you very much. Yes I will reach out to the above. I appreciate your post back :)
    True concern likes this.
  7. True concern

    True concern Moderator

    You are very welcome, just doing my try to help thing:)Have a beautiful, fantastic, blessed dayo_O
  8. Sebasty1987

    Sebasty1987 Member

    I don't think you should have these symptoms after stopping this drug, because it's been a long time. Have you consulted your doctor on this issue? In general, if I have any problems, I immediately try to see a doctor. For example, when I start sweating a lot I immediately visit the endocrinologist nyc to make sure that my health is all right. Do not save on health because treatment at the early stage of the disease will cost much less money and effort.
  9. AnnaEdmund

    AnnaEdmund Member

    Where can I find some more feedback about your doctor?
  10. Invisible

    Invisible Active Contributor

    Ok what other meds are you on?
    Do you drink?
    Have you had a blood test recently and make your you have no vitamin deficiencies, and your liver functions are normal?
    How long were you on subs for?
    What dose did you come off?
    Are you hep C positive?

    One year off, you should be good. Could be a million reasons. Other meds, drinking, and / or blood / liver issues.
    Davers likes this.
  11. Davers

    Davers Community Champion


    Those are all great questions , tho the OP has not posted in almost a year .

    I been away from the site since middle OCT, but have thought about yr situation & hoped yr OK & doing well .

    Me ? The same but better (in a way ) Think I'm finally getting myself on to a schedule I can live with .

    If you ever want to chat / rant hit me up via PM / DM , Ill log on every few days to see "What Up?" with U & everyone here.

    Well Have a great week & that goes to everyone who reads this .

    Later / Davers